Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vomiting and diarrhea after having Meth?

Hi im a recently had another naltraxone to stop taking suboxone everyday ( suboxone was to keep me off opiat ) the detox was fine and i was back on my feet in 2 days. Iv always been a meth/aphet user in which i continued as usual. Now iv been vomiting/diarrhea cant handle food/water, go threw stages where i have to keep spitting or il vomit, my lower back continues to ache and i have a sharp pain in my lower left tummy just above groin area. Am i ok. Been a addict 17years thou do live a clean nearly normal life. This is scaring me and i dont want to go to hospital as i know when i tell them the way they look down at me
Thu, 12 May 2016
Report Abuse
Psychologist 's  Response
All of these extraneous substances in your body are causing your body to reject them from one end or the other. You do not have a normal life. You are an addict and your years of abuse to your body are finally catching up with you. And yes, you say you live a clean nearly normal life, but that is not true. You are so ashamed of your lifestyle that you don't want people in hospital to find you out. There is only one answer, and that is to stop using, by whatever means you can. Stop using now. I wish you courage, strength, and success in your recovery.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes vomiting and diarrhea after having Meth?

All of these extraneous substances in your body are causing your body to reject them from one end or the other. You do not have a normal life. You are an addict and your years of abuse to your body are finally catching up with you. And yes, you say you live a clean nearly normal life, but that is not true. You are so ashamed of your lifestyle that you don t want people in hospital to find you out. There is only one answer, and that is to stop using, by whatever means you can. Stop using now. I wish you courage, strength, and success in your recovery.